Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

May 26, 2011Wilcox County, Georgia

NWS Atlanta, GA issued this special weather statement at May 26, 2011, 6:39 PM EDT for Wilcox County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 6:39 PM EDT (22:39 UTC)
Expired
May 26, 2011, 7:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:12 PM EDTTSTM WND DMG5 Nnw Rochelle, GATHREE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
516 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WWUS82 KFFC 262239
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU MAY 26 2011

GAZ108-262315-
639 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WILCOX COUNTY UNTIL 715 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOUBLE RUN...MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DOUBLE RUN...SEVILLE...PITTS...PLEASANT VIEW...
ROCHELLE...POPE CITY...PINEVIEW AND CEDAR CREEK. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3185 8361 3206 8361 3212 8358 3212 8344
      3213 8341 3213 8337 3211 8335 3211 8333
      3209 8331 3184 8349
TIME...MOT...LOC 2239Z 209DEG 22KT 3191 8357

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 2:18 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 26, 2:18 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT THU MAY 26 2011

...SEVERE STORMS LIKELY INTO TONIGHT...
...LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS...

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

REGIONAL SURFACE ANALYSIS SHOWS SURFACE TROUGH HAS PROGRESSED INTO
THE TENNESSEE VALLEY AND EXTENDS SOUTHWARD INTO NORTHERN ALABAMA
AND INTO THE GULF COAST OF MISSISSIPPI AND LOUISIANA. THUNDERSTORM
ACTIVITY ALONG AND AHEAD OF THIS FEATURE WAS BEING AIDED BY A BAND
OF MID LEVEL VORTICITY SHOWN BY LATEST RUC ANALYSIS WHICH IS AHEAD
OF THE MAIN MID LEVEL LOW OVER THE OHIO VALLEY. LOOKING AT THE
THERMODYNAMIC PROFILES...ATMOSPHERE IS BECOMING INCREASINGLY
CONDUCIVE TO SUPPORT ROBUST UPDRAFTS WITH THE MIXED LAYER CAPE NOW
IN EXCESS OF 2000 J/KG ALONG AND NORTH OF THE INTERSTATE 85
CORRIDOR. IN ADDITION...MID LEVEL LAPSE RATES ARE QUITE IMPRESSIVE
WITH VALUES NEARING 8 OVER SOUTHERN SECTIONS OF THE FORECAST AREA.
PUTTING THIS ALL TOGETHER LEADS ONE TO THE CONCLUSION THAT
THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON
AND EVENING WITH THE BIGGER QUESTION BECOMING THE EXTENT OF SEVERE
EXPECTED.

LOOKING AT THE ANALYZED SHEAR VALUES...50 KT CONTOUR AT 850 MB HAS
MADE ITS WAY INTO NORTH GA BUT THIS REALLY TAILS OFF TO THE SOUTH
WHERE 18Z SOUNDING IS ONLY SHOWING 20 KTS OR SO AT FFC. IN
ADDITION...HELICITY VALUES ARE NOT THAT IMPRESSIVE WITH THESE
STORMS...SO TORNADO POTENTIAL STILL APPEARS MINIMAL. TO SUM
UP...SEVERE WIND THREAT MAINLY ACROSS THE NORTHERN HALF...BUT HAIL
LIKELY WITH ANY SUSTAINED UPDRAFTS GIVEN LAPSE RATES AND INCREASED
PARTICLE SEPARATION DUE TO FLOW ALOFT. OF NOTE RECENTLY HAS BEEN
THE WRF SUITE WHICH HAS BEEN SHOWING THIS ACTIVITY TRANSLATING
EASTWARD QUICKLY DURING THE OVERNIGHT HOURS BUT MAINTAINING A GOOD
PORTION OF ITS INTENSITY DESPITE THE LOSS OF HEATING.

ACTIVITY SHOULD EVENTUALLY WANE LATE TONIGHT AND SHORT TERM MODELS
HAVE BEEN IN GENERAL MORE PROGRESSIVE WITH THE PATTERN...SHUNTING
MOST OF THE DEEP LAYER MOISTURE EAST OF I75 BY FRIDAY AFTERNOON.
WILL STILL STAY ON THE HIGH SIDE OF GUIDANCE GIVEN CONTINUED
INSTABILITY ALOFT ON FRIDAY AND THE FACT THAT WINDS REMAIN SOUTH
TO SOUTHWEST FOR EASTERN PORTIONS OF THE FORECAST AREA THROUGH
LATE FRIDAY AFTERNOON.

WITH MID LEVEL TROUGH SHIFTING EAST OF THE AREA BY SATURDAY AND
DEEPER MOISTURE CONTINUING TO DECREASE...ENOUGH CONFIDENCE EXISTS
TO PULL POPS FOR THE WESTERN HALF OF THE FORECAST AREA AND
ADVERTISE JUST 20 POPS FOR THE EXTREME EAST. THIS TOO MAY PROVE TO
BE TOO MUCH IN THE END WITH SATURDAY POSSIBLY BEING DRY AREAWIDE.

.LONG TERM /SUNDAY THROUGH THURSDAY/...MAIN FEATURE THROUGH THE
EXTENDED WILL BE THE DOMINANT UPPER HIGH WHICH BUILDS OVER THE
REGION THROUGH EARLY NEXT WEEK. SOME INDICATIONS THAT HIGH
RETROGRADES ENOUGH ON MONDAY TO ALLOW PULSE CONVECTION TO DEVELOP
OVER THE MOUNTAINS BUT NOT ENOUGH EVIDENCE TO MODIFY EXTENDED
PORTION SIGNIFICANTLY AT THIS TIME.

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA ACROSS NW GA WILL MOVE SLOWLY THROUGH THE STATE THIS
AFTERNOON AND TONIGHT. EXPECTING TSRA AT ATL BY 21-22Z AND SHOULD
CONTINUE THROUGH 01-02Z.ONCE THIS LINE OF STORMS GOES THROUGH
SHOULD SEE WINDS CONTINUE OUT OF THE SW TURNING W BY DAYBREAK.
WINDS SPEEDS WILL BE IN THE 8-12KT RANGE WITH HIGHER GUST THROUGH
06Z...THEN CALM DOWN INTO THE 4-8KT RANGE 15Z FRI. EXPECTING IFR
TO MVFR VSBYS IN AND AROUND ANY SHRA/TSRA DEVELOPMENT. CEILINGS
SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT WITH A DECK
OF IFR CEILINGS MOVING IN AFTER 06Z. THIS LOW DECK WILL LIFT
TO MVFR LEVELS THROUGH 15Z THEN SCT OUT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  82  62  87 /  70  40  20  20
ATLANTA         65  82  65  86 /  50  30  10   5
BLAIRSVILLE     62  76  56  82 /  80  40  10   5
CARTERSVILLE    61  81  58  89 /  80  30  10   5
COLUMBUS        67  87  67  91 /  50  30  10   5
GAINESVILLE     63  79  62  85 /  70  40  10  10
MACON           66  86  64  92 /  50  40  20  10
ROME            63  84  56  91 /  70  20  10   5
PEACHTREE CITY  62  83  58  89 /  50  30  10   5
VIDALIA         70  86  69  89 /  30  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER...
GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...
POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

DEESE
Hazardous weather outlook, May 26, 6:31 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT THU MAY 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
631 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS
MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE
TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND
TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN
ISOLATED TORNADO ARE POSSIBLE.

.DISCUSSION...
A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM
THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A
MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT
SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY
SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS NORTH GEORGIA.

In the hours before

Local storm report, May 26, 6:25 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     PEACHTREE CITY          33.40N 84.58W
05/26/2011                   FAYETTE            GA   NWS EMPLOYEE

            FOUR TREES DOWN.

&&

JLF
Special weather statement, May 26, 6:25 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT THU MAY 26 2011

GAZ008-009-015-016-023-262300-
625 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WHITE...
UNION...TOWNS...LUMPKIN AND HALL COUNTIES UNTIL 700 PM EDT...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF THUNDERSTORMS ACROSS NORTHEAST GEORGIA INCLUDING
TOWNS...UNION...WHITE...LUMPKIN...AND HALL COUNTIES...MOVING
NORTHEAST AT 15 MPH.

HEAVY RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE STORMS. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND
AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND WINDOWS UNTIL THE
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3494 8357 3488 8365 3480 8367 3475 8362
      3465 8365 3454 8362 3451 8367 3443 8361
      3436 8367 3430 8362 3410 8388 3417 8406
      3422 8396 3428 8393 3438 8398 3444 8394
      3442 8400 3445 8408 3455 8416 3500 8358
TIME...MOT...LOC 2220Z 220DEG 11KT 3453 8402

19
Special weather statement, May 26, 6:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT THU MAY 26 2011

GAZ033-045-046-048-057-058-071-262300-
626 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN ROCKDALE...NEWTON...MONROE...BUTTS...DEKALB...HENRY AND FULTON
COUNTIES UNTIL 700 PM EDT...

AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CEDAR GROVE TO BRENT...MOVING NORTHEAST AT
35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS ROCKDALE...NEWTON...MONROE...BUTTS...DEKALB...HENRY AND FULTON
COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR GROVE...COLLIER...BRENT...HIGH FALLS STATE
PARK...MCKIBBEN...JENKINSBURG...PANTHERSVILLE...GRESHAM PARK...HIDDEN
VALLEY PARK...EAGLES LANDING...FLIPPEN...BLACKSVILLE...STOCKBRIDGE...
MCDONOUGH AND LUELLA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3384 8415 3345 8381 3341 8385 3334 8386
      3325 8381 3313 8382 3309 8378 3300 8380
      3292 8412 3295 8404 3320 8404 3320 8412
      3329 8409 3334 8419 3348 8427 3355 8429
      3359 8424 3363 8426 3367 8438
TIME...MOT...LOC 2226Z 240DEG 30KT 3368 8426 3337 8403
          3297 8398

16
Special weather statement, May 26, 6:30 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT THU MAY 26 2011

GAZ095-262300-
630 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN HOUSTON COUNTY UNTIL 700 PM EDT...

AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HENDERSON...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
HOUSTON COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HENDERSON...ELKO...GROVE PARK...GROVANIA...MOSS OAK...
MEADOWDALE...HOUSTON LAKE...CLINCHFIELD...SAND BED...KATHLEEN AND
PERRY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3238 8386 3239 8384 3244 8384 3246 8384
      3244 8382 3245 8380 3250 8380 3251 8378
      3250 8375 3253 8375 3253 8372 3256 8372
      3252 8353 3229 8372 3229 8385
TIME...MOT...LOC 2229Z 213DEG 19KT 3231 8384

16
Local storm report, May 26, 6:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 NE LUMPKIN            34.37N 84.03W
05/26/2011                   DAWSON             GA   911 CALL CENTER

            6 TREES AND POWER LINES DOWN.

&&

JLF
Special weather statement, May 26, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU MAY 26 2011

GAZ108-262315-
639 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WILCOX COUNTY UNTIL 715 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOUBLE RUN...MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DOUBLE RUN...SEVILLE...PITTS...PLEASANT VIEW...
ROCHELLE...POPE CITY...PINEVIEW AND CEDAR CREEK. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3185 8361 3206 8361 3212 8358 3212 8344
      3213 8341 3213 8337 3211 8335 3211 8333
      3209 8331 3184 8349
TIME...MOT...LOC 2239Z 209DEG 22KT 3191 8357

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:28 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker47 min
May 26, 3:17 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more43 min
May 26, 5:16 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker44 min
May 26, 1:08 PM EDTSpecial Weather StatementFFCDade52 min
May 26, 1:35 PM EDTSpecial Weather StatementFFCGordon25 min
May 26, 1:52 PM EDTSpecial Weather StatementFFCDade38 min
May 26, 1:53 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray52 min
May 26, 2:11 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
May 26, 2:23 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray52 min
May 26, 2:38 PM EDTSpecial Weather StatementFFCWalker37 min
May 26, 2:43 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens32 min
May 26, 2:46 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd44 min
May 26, 3:01 PM EDTSevere Thunderstorm WarningFFCUnion44 min
May 26, 3:12 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer33 min
May 26, 3:29 PM EDTSpecial Weather StatementFFCHarris31 min
May 26, 3:36 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens39 min
May 26, 3:37 PM EDTSpecial Weather StatementFFCFloyd23 min
May 26, 3:43 PM EDTSevere Thunderstorm WarningFFCFannin, Union47 min
May 26, 3:50 PM EDTSevere Thunderstorm WarningFFCFloyd40 min
May 26, 3:52 PM EDTSpecial Weather StatementFFCGordon, Murray38 min
May 26, 4:10 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray50 min
May 26, 4:15 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk45 min
May 26, 4:20 PM EDTSpecial Weather StatementFFCClayton25 min
May 26, 4:24 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon38 min
May 26, 4:29 PM EDTSpecial Weather StatementFFCTroup31 min
May 26, 4:29 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Union61 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton46 min
May 26, 4:55 PM EDTTornado WarningFFCUnion32 min
May 26, 4:56 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart34 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Pickens45 min
May 26, 5:06 PM EDTSpecial Weather StatementFFCHeard24 min
May 26, 5:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 26, 5:19 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
May 26, 5:22 PM EDTTornado WarningFFCTowns38 min
May 26, 5:25 PM EDTSpecial Weather StatementFFCHenry, Rockdale35 min
May 26, 5:26 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall49 min
May 26, 5:32 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk28 min
May 26, 5:35 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
May 26, 5:36 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White22 min
May 26, 5:38 PM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 26, 5:42 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett33 min
May 26, 5:50 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more40 min
May 26, 5:53 PM EDTSpecial Weather StatementFFCWebster37 min
May 26, 5:56 PM EDTSpecial Weather StatementFFCLamar, Upson34 min
May 26, 6:01 PM EDTSpecial Weather StatementFFCClayton, Fayette29 min
May 26, 6:21 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White39 min
May 26, 6:25 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White35 min
May 26, 6:26 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Monroe, Rockdale34 min
May 26, 6:30 PM EDTSpecial Weather StatementFFCHouston30 min
May 26, 6:33 PM EDTSevere Thunderstorm WarningFFCNewton, Walton42 min
May 26, 6:36 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton39 min
May 26, 6:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones41 min
May 26, 6:51 PM EDTSpecial Weather StatementFFCTwiggs24 min
May 26, 6:53 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Hall22 min
May 26, 6:58 PM EDTSevere Thunderstorm WarningFFCWilcox32 min
May 26, 7:04 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more41 min
May 26, 7:14 PM EDTSpecial Weather StatementFFCCrisp31 min
May 26, 7:25 PM EDTSevere Thunderstorm WarningFFCGreene50 min
May 26, 7:40 PM EDTSpecial Weather StatementFFCHancock50 min
May 26, 7:42 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes33 min
May 26, 7:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 26, 7:58 PM EDTSpecial Weather StatementFFCWarren32 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.